Percolation of the minority spins in high-dimensional Ising models

Michael Aizenman, J. Bricmont, J. L. Lebowitz

Research output: Contribution to journalArticlepeer-review

17 Scopus citations

Abstract

We present some new results on the region in the β-h plane where the + spins percolate for the nearest neighbor Ising model. In particular, it is shown that in high enough dimensions d there is percolation of the minority spins at inverse temperatures β<β+ with some β+c, for which β+/gbc≥1/2log(cd), c a constant.

Original languageEnglish (US)
Pages (from-to)859-865
Number of pages7
JournalJournal of Statistical Physics
Volume49
Issue number3-4
DOIs
StatePublished - Nov 1 1987
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Percolation of the minority spins in high-dimensional Ising models'. Together they form a unique fingerprint.

Cite this